I have been using Rogaine since March 2013. I got incredible results. However, since May I got moderate to severe regurgitation (GERD). As I am a physician myself, I started a formal PPI treatment for 1 month. My symptoms got better but I was always curious why I got GERD suddenly. I am 39, a healthy non smoker with no family history of GERD. I had a barium swallow which confirmed my reflux. Out of a sudden I got suspicious whether my symptoms are due to Rogaine as Rogaine is a vasodilator with NItric Oxide effect which is the mechanism for LES relaxation. So, I quit Rogaine now for 5 days and unbelievably all my GERD symptoms are gone! I checked the side effects everywhere and could not find GERD anywhere. I wonder anyone has noticed acid reflux after starting 5% Rogaine foam? Also, any suggestions on how to modify my regime not to get GERD. I use the topical foam twice a day at night and in the morning after taking shower. I got great results from Rogaine and do not want to loose my hair by stopping administration. Our advice and opinions are highly appreciated.